# SDR FDEA201107222911

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,166 hours, 11,107 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: 06876
- Condition: Overtemp
- Location: Mlg
- Part time: 8,526 hours, 4,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

T/O MEM HOT BRAKES AFTER LANDING CLT BRAKE TEMPS  EXCEEDED 600 (MAX TEMP 630). ACFT STOPPED OUTSIDE GATE AND CHECK BY FIRE CREW. TIRE NR 7 & 8 HOTEST WITH 1  FLAT.   R & R NR7 AND NR8 TIRE IAW MM 12-37-32-0.  R & R NR8 BRAKE IAW MM 32-42-27-4.  BLEED NR7 AND NR8 BRAKES IAW 32-42-00 AND 32-43-00.C/W  BRAKE OVERTEMP INSP IAW 05-51-16-00.
